# SDR UALA2013050203071

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 35,348 hours, 15,453 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSU PANEL ABOVE SEATS 31DEF FALLING DOWN - NEEDS SECURED.  RE-SECURED PANEL, OK FOR SERVICE.
